• Thu. Jan 26th, 2023

naijbazeent

Top Notch Entertainment

Man suffers blisters on his skin after a senior medical consultant prescribed two wrong drug combinations for him

Jan 2, 2023

A man has reportedly suffered blisters on his skin after a senior medical consultant prescribed two wrong drug combinations for him.

 

Nigerian journalist, Akunna Chuks, who shared the story online, posted photos of the drug on his handle and wrote

”An ill senior friend’s doc prescribed these drugs. After 2 days, his skin began blistering. A visiting lab scientist noticed the drug combination. “Ah! You don’t combine Colchicine with Ciprotab, an antibiotics!” Meanwhile, the doc is a consultant! God save us from killer docs!”

Man suffers blisters on his skin after a senior medical consultant prescribed two wrong drug combinations for him 

Man suffers blisters on his skin after a senior medical consultant prescribed two wrong drug combinations for him